Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nirojini

Damaged Blotchy Skin ..Red Marks ..Pics Included

Recommended Posts

Hey all,

I have included pics of my skin b4 it was normal and after it got burned with bp.... before I used to have acne but it didn't look blotchy or red or damaged but since I put benzoyl peroxide the spots look red and my skin looks blotchy and kind of damagaed. It has been 6 months since I stopped putting bp ...but my skin is still uneven and blotchy in the cheek area the area where I put too much bp.... well others mentioned how it was my active acne that could be hindering the healing process of my skin ...but my skin has been clear without acne for 2 months now and I still have the blotchy appreance and the red marks don't seem to go they look like pimples but really are red marks. So please tell me will the skin go back to normal again .... how long will it take to make the red marks and uneveness to go away ?

According to my pics ..does my skin look blotchy to you ? well my skin looks more blotchy in real than in pics I think.

Please help me with any advice or tips you might have ...thanks alot.

face_after_bp_1.BMP

face_after_bp_1.BMP

Share this post


Link to post
Share on other sites

Hey I uploaded more pic of my skin ...the last pic is b4 I used bp on my skin and its looks smoother ...

post-70067-1218916158_thumb.jpg

post-70067-1218916200_thumb.jpg

post-70067-1218916246_thumb.jpg

post-70067-1218916286_thumb.jpg

post-70067-1218916304_thumb.jpg

post-70067-1218916321_thumb.jpg

post-70067-1218916374_thumb.jpg

post-70067-1218916158_thumb.jpg

post-70067-1218916200_thumb.jpg

post-70067-1218916246_thumb.jpg

post-70067-1218916286_thumb.jpg

post-70067-1218916304_thumb.jpg

post-70067-1218916321_thumb.jpg

post-70067-1218916374_thumb.jpg

Share this post


Link to post
Share on other sites

Hi Nirojini

thanks for posting your pics. My daughter has recently started using b.p. and her skin is starting to get very dry and red. she has also been taking dianette for around 3 weeks, to be honest even though her skin is becoming dry (especially around the chin area) her acne seems to be getting much worse on her face, although her back and chest is much improved. she is using 10% bp wash and also cream. What strength did you use?

Does anyone know if this is a common reaction?

Many thanks

Share this post


Link to post
Share on other sites

well I used 5 % benzoyl peroxide ....but I think I put way too much on my skin which in turn burned it really badly to the point where I had first degree and some second degree burn on my cheeks ...and I peeled the dead skin off too fast b4 the inside skin was healed I think that caused more damage to my skin .... now I don't know how to fix all the damage that's been done to my skin ... so if anyone knows plz tell me ....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×